# SDR SWIA972292

- Difficulty date: January 24, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 18,055 hours, 23,859 cycles
- Engine: Pwa PW118B
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Detector
- Condition: Malfunctioned
- Location: Flux
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RECEIVED HDG FLAG ON BOTH EHSIS AND MFD AFTER TAKEOFF.  RETURNED TO SLC.  ADJUSTED NUMBER TWO FLUX DETECTOR IAW MM 34-21-00.  AHRS SYSTEM OPS CHECK GOOD.
